# SDR REXA2021091400733

- Difficulty date: September 7, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N819AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8019
- Aircraft time: 31,730 hours, 29,901 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R10046
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF JOB CARD 57-610-601(NDTM PART 6 57-21-112) A SIGNIFICANT AMPLITUDE INDICATION WAS NOTED ON THE 3RD RIVET GOING IB ON THE FIRST ROW OF RIVETS FWD OF STG8. WS 65.75, RH WING.  INSTALLED PERMANENT REPAIR TO RH LOWER WING PLANK AT WS 65.75, STR 8  PER REO 601R-57-21-3503 AND INCORPORATED SB 601-57-044 PART G PER  EOP57030 AND EOP57031. REFER TO CONTINUATION CARDS: 127211, 127212,   127213, 127214, 127218, 127219, 127220 & 127221 FOR REPAIR & SB DETAILS. REFER TO NR 801255 FOR ORIGINAL DISCREPANCY. THIS IS A MAJOR REPAIR"
